# SDR 97FDEA00850

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515937
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 FRAME HAS CRACK EMANATING FROM RADIUS IN CUTOUT FOR STR 26 RT.  *S/D*  STOP DRILLED CRACK AT BS 680, STR 26 RT PER FEDEX SRM 51-10-1 AND REPAIRED CRACK PER FEDEX SRM 51-40-3.
